Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 923607, 9 pages
Research Article

Meromorphic Parabolic Starlike Functions Associated with -Hypergeometric Series

School of Advanced Sciences, VIT University, Vellore 632014, India

Received 28 February 2014; Accepted 20 March 2014; Published 7 April 2014

Academic Editors: A. Peris and S. Zhang

Copyright © 2014 G. Murugusundaramoorthy and T. Janani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Murugusundaramoorthy and T. Janani, “Meromorphic Parabolic Starlike Functions Associated with -Hypergeometric Series,” ISRN Mathematical Analysis, vol. 2014, Article ID 923607, 9 pages, 2014. doi:10.1155/2014/923607